# SDR AALA202403049806

- Difficulty date: March 2, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 49,210 hours, 18,521 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: UNKNOWN
- Condition: Odor
- Location: Aft Galley
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED ON APROACH INTO CLT DUE TO THE AFT FLIGHT ATTENDEDANT REPORTING A  STRONG ELECTRICAL ODOR BY THE AFT LAVATORY / GALLEY AREA.  NO SMOKE WAS NOTED BY THE FLIGHT ATTENDANTS. THE AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED LEFT HAND GALLEY OVEN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO DEFECTS NOTED.
